Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Masturbating A Lot Have Side Effects

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Masturbation Effects (MASTURBATION SIDE EFFECTS, 2011)

I have read quite a bit of information on your site but was looking for a more specific answer to this question. I've always heard that masturbation is not unhealthy. Your body pretty much tells you when you've had enough anyway. However, I have...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...worry, OK? I'll repost below a few archival posts on this topic.Dr. BobIS MASTURBATIN (MASTURBATION, 2010) (MASTURBATION SIDE EFFECTS, 2010) (MASTURBATION AND STD/HIV, 2010) Aug 8, 2010dear doc.. i am a 16 year old guy who is very concerned about... Read more »

Side effects of HPV vaccine for girls (GARDASIL SIDE EFFECTS, 2009)

My granddaughter is 15 1/2 and my daughter will not have her get the HPV vaccine because she says... Read more »
Articles
AIDS InfoNet

Side Effects

... What Are Side Effects? Who Gets Side Effects? How to Deal With Side Effects Which Side Effects Are the Most Common? The Bottom Line Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects Read more »
Project Inform

New Warning of Serious Intelence Side Effect

... In August 2009, the FDA announced an updated side effect warning for Intelence (etravirine), the newest approved NNRTI. This comes after reports of severe allergic reactions, usually Read more »
Henry J. Kaiser Family Foundation

Protein Accumulation Might Cause Fat Deposits, Other Side Effects in HIV-Positive People Taking Protease Inhibitors, Study Says

... Similarities between genetic conditions that cause early aging and side effects experienced by some HIV-positive people when taking protease inhibitors might explain the fat accumulation associated with the Read more »
Connect With Others

Isentress & Side Effects

Posted by design36, 3 Replies
...I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long Read more »

Isentress Drug - Side Effects?? HELP

Posted by design36, 1 Reply
...I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long Read more »

side effects

Posted by aef, 3 Replies
I have been on atripila for 3 years and now take clonzepam for sleep. I am cold all the time especially feet and hands. wondering if anyone has had the same thing? Dr never seems to concerned. I am also trying to quit smoking. Under alot of stress... Read more »

ED side effects

Posted by Anonymous
...What are the side effects when taking Crixivan and Viagra? Read more »